Semi-infinite assignment problems and related games

Share/Save/Bookmark

Llorca, Natividad and Tijs, Stef and Timmer, Judith (2003) Semi-infinite assignment problems and related games. Mathematical methods of operations research, 57 (1). pp. 67-78. ISSN 1432-2994

[img] PDF
Restricted to UT campus only
: Request a copy
231kB
Abstract:In this paper we look at semi-infinite assignment problems. These are situations where a finite set of agents of one type has to be assigned to an infinite set of agents of another type. This has to be done in such a way that the total profit arising from these assignments is as large as possible. An infinite programming problem and its dual arise here, which we tackle with the aid of finite approximations. We prove that there is no duality gap and we show that the core of the corresponding game is nonempty. Finally, the existence of optimal assignments is discussed.
Item Type:Article
Additional information:This author acknowledges financial support from the Netherlands Organization for Scientific Research (NWO) through project 613-304-059.
Copyright:© 2003 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/58671
Official URL:http://dx.doi.org/10.1007/s001860200245
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 212030